American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] José M. Muñoz Porras and Fernando Pablos Romo. Generalized reciprocity laws. Trans. Amer. Math. Soc. 360 (2008) 3473-3492. MR 2386233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Fernando Pablos Romo. A new explicit expression of the Contou-Carrère symbol. Proc. Amer. Math. Soc. 135 (2007) 1977-1985. MR 2299469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1